Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 381068, 4 pages
http://dx.doi.org/10.1155/2013/381068
Research Article

On -Continuous Functions in Biminimal Structure Spaces

Department of Mathematics, Faculty of Science, Mahasarakham University, Mahasarakham 44150, Thailand

Received 17 June 2013; Accepted 18 August 2013

Academic Editor: Luc Vrancken

Copyright © 2013 Chawalit Boonpok et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Levine, “A decomposition of continuity in topological spaces,” The American Mathematical Monthly, vol. 68, pp. 44–46, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. A. Rose, “Weak continuity and almost continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 311–318, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. W. Baker, “Properties of subweakly continuous functions,” Yokohama Mathematical Journal, vol. 32, no. 1-2, pp. 39–43, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Noiri, “On weakly continuous mappings,” Proceedings of the American Mathematical Society, vol. 46, pp. 120–124, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. O. Njåstad, “On some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, pp. 961–970, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  6. T. Noiri, “Weakly α-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 483–490, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, “On precontinuous and week precontinuous mappings,” Proceedings of the Physico-Mathematical Society of Egypt, vol. 53, pp. 47–53, 1982. View at Google Scholar
  8. A. S. Mashhour, I. A. Hasanein, and S. N. El-Deeb, “α-continuous and α-open mappings,” Acta Mathematica Hungarica, vol. 41, no. 3-4, pp. 213–218, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. K. Singal and A. R. Singal, “Almost-continuous mappings,” Yokohama Mathematical Journal, vol. 16, pp. 63–73, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. N. Maheshwari and S. S. Thakur, “On α-irresolute mappings,” Tamkang Journal of Mathematics, vol. 11, no. 2, pp. 209–214, 1980. View at Google Scholar · View at MathSciNet
  11. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. N. Maheshwari and R. Prasad, “Semi-open sets and semicontinuous functions in bitopological spaces,” Mathematicae Notae, vol. 26, pp. 29–37, 1977-1978. View at Google Scholar · View at MathSciNet
  13. S. Bose, “Semi-open sets, semicontinuity and semi-open mappings in bitopological spaces,” Bulletin of the Calcutta Mathematical Society, vol. 73, no. 4, pp. 237–246, 1981. View at Google Scholar · View at MathSciNet
  14. M. Jelić, “A decomposition of pairwise continuity,” Journal of the Institute of Mathematics & Computer Sciences (Mathematics Series), vol. 3, no. 1, pp. 25–29, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. V. Popa and T. Noiri, “On M-continuous functions,,” Analele Universitatii, “Dunărea De Jos” din Galaţi, Seria II. Matematica-Fizica-Mecanica Teoretica, vol. 18, no. 23, pp. 31–41, 2000. View at Google Scholar
  16. H. Maki, K. Chandrasekhara Rao, and A. Nagoor Gani, “On generalizing semi-open sets and preopen sets,” Pure and Applied Mathematika Sciences, vol. 49, no. 1-2, pp. 17–29, 1999. View at Google Scholar · View at MathSciNet
  17. V. Popa and T. Noiri, “A unified theory of weak continuity for functions,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 51, no. 3, pp. 439–464, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. Noiri, “The further unified theory for modifications of g-closed sets,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 3, pp. 411–421, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  19. C. Boonpok, “Biminimal structure spaces,” International Mathematical Forum, vol. 5, no. 13–16, pp. 703–707, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. C. Boonpok, “M-Continuous functions on biminimal structure spaces,” Far East Journal of Mathematical Sciences, vol. 43, no. 1, pp. 41–58, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Carpintero, N. Rajesh, and E. Rosas, “m-preopen sets in biminimal spaces,” Demonstratio Mathematica, vol. 45, no. 4, pp. 953–961, 2012. View at Google Scholar · View at MathSciNet